A note on the embedding of topological semigroups.
Semigroup forum, Tome 2 (1971), pp. 71-75
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{SF_1971__2_133812,
author = {A. Mukherjea and N.A. Tserpes},
title = {A note on the embedding of topological semigroups.},
journal = {Semigroup forum},
pages = {71--75},
year = {1971},
volume = {2},
zbl = {0225.22002},
url = {http://geodesic.mathdoc.fr/item/SF_1971__2_133812/}
}
A. Mukherjea; N.A. Tserpes. A note on the embedding of topological semigroups.. Semigroup forum, Tome 2 (1971), pp. 71-75. http://geodesic.mathdoc.fr/item/SF_1971__2_133812/